MAUDE Adverse Event Report: ARTHREX, INC. C-LINE CARPAL TUNNEL SCOPE,30°,2.9X158MM; ARTHROSCOPE

ARTHREX, INC. C-LINE CARPAL TUNNEL SCOPE,30°,2.9X158MM; ARTHROSCOPE
Model Number C-LINE CARPAL TUNNEL SCOPE,30°,2.9X158MM
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that at the start of a procedure, the surgeon could not see easily through the arthroscope, ar-3350-2930.The scope was foggy, and the staff in the or could not fix it.After struggling for a few minutes with the scope, the surgeon decided to do the specific procedure open, as the scope was unusable.No further information provided.
 
Additional Manufacturer Narrative
The evaluation confirmed the reported event.The cause was attributed to damage to the device and the presence of contamination/debris on the interior of the tip.

Brand Name
C-LINE CARPAL TUNNEL SCOPE,30°,2.9X158MM
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8735880
Report Number1220246-2019-01159
Device Sequence Number11406117
Product Code HRX
UDI-Device Identifier00888867029583
UDI-Public00888867029583
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberC-LINE CARPAL TUNNEL SCOPE,30°,2.9X158MM
Device Catalogue NumberAR-3350-2930
Device Lot Number10272246
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/03/2019
Supplement Date Received by Manufacturer06/03/2019
Initial Report FDA Received Date06/26/2019
Supplement Report FDA Received Date03/27/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;